# SDR REXA2017022400298

- Difficulty date: February 24, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 7,712 hours, 5,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170713
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR AFT SIDE PANEL IS CRACKED AT TOP STEP, BOTTOM OF RISER.  REMOVED DAMAGE AND REPAIRED IAW REO 670-52-11-104.
